Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Nausea, dizziness after taking Paxil. Have cystic fibrosis

I just started taking paxil yesterday and already feeling the effect . Nausea , dizziness did help with negative thoughts. But I hope the nausea subsides and dizziness . I have cystic fibrosis and need to be able to eat. I also have some GI problems but not sure if its the paxil or issues from IV antibiotics I was on last week.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. From your quiry it is under stood that the vomiting sensation could be due to the antibiotics or the disease systic fibrosis, as it involves the liver and pancreas.
What ever the reason may be you can have relief of the feeling by using anti ulcerants and anti emitics, with the advise of your doctor.
Besides i advise you some diet recommendations as avoid taking spices, chillies, junk foods, and oily foods as these may increase the tendency to increase indigestion and hence vomiting sensation.
Wishing for a quick and complete relief from the disease, and thanks for calling.
Answered: Sun, 3 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor